Tampere University of Technology

TUTCRIS Research Portal

A Lyapunov approach to strong stability of semigroups

Research output: Contribution to journalArticleScientificpeer-review


Original languageEnglish
Pages (from-to)673-678
Number of pages6
JournalSystems and Control Letters
Issue number8
Publication statusPublished - 2013
Publication typeA1 Journal article-refereed


In this paper we present Lyapunov based proofs for the well-known Arendt-Batty-Lyubich-Vu Theorem for strongly continuous and discrete semigroups. We also study the spectral properties of the limit isometric groups used in the proofs.

Publication forum classification

Field of science, Statistics Finland

Downloads statistics

No data available